# SDR ABXA060202

- Difficulty date: July 12, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 47,075 hours, 37,689 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 015T10594
- Condition: Cracked
- Location: Bs 1809
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING A REPETITIVE EDDY CURRENT INSPECTION TO THE RIGHT OUTER CHORD AT BULKHEAD STA. 1809, SEVERAL CRACKS WERE CONFIRMED. REPAIRED RIGHT OUTER CHORD PER J.C.'S 53800002-001, 002, 003, AND W/O# 600251128.
